# SDR SWIA201332696

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 32,148 hours, 26,592 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT COME UP.  (FLT 5526)  RE-RIGGED AND ADJUSTED NLG EXTENSION PROX SWITCH IAW AMM. PERFORMED GEAR SWING.  OPS CHECKS GOOD.
